# SDR R61A2021112200926

- Difficulty date: November 4, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 29,129 hours, 20,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION WAS FOUND AT CENTER FUSELAGE RH IB SEAT TRACK FR78 TO FR85. SEAT TRACK WAS REPLACED IAW SRM 51-43-03 AND 51-42-04
